BibTeX record journals/ejcon/AbediL17

download as .bib file

@article{DBLP:journals/ejcon/AbediL17,
  author    = {Fakhreddin Abedi and
               Wah June Leong},
  title     = {Stabilization of some composite stochastic control systems with nontrivial
               solutions},
  journal   = {Eur. J. Control},
  volume    = {38},
  pages     = {16--21},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejcon.2017.07.001},
  doi       = {10.1016/j.ejcon.2017.07.001},
  timestamp = {Sat, 19 Oct 2019 19:10:41 +0200},
  biburl    = {https://dblp.org/rec/journals/ejcon/AbediL17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics